Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 2, pp. 451-466 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Realizing maps between modules over Tate cohomology rings

Apostolos Beligiannis and Henning Krause

Department of Mathematics, University of the Aegean, 83200 Karlovassi, Samos, Greece, e-mail:,; Fakultät für Mathematik, Universität Bielefeld, D-33501 Bielefeld, Germany, e-mail:

Abstract: Let $G$ be a finite group and $k$ be a field. Given two representations $A$ and $B$ of $G$, we investigate when all homomorphisms $\widehat H^*(G,A)\to\widehat H^*(G,B)$ over the Tate cohomology ring $\widehat H^*(G,k)$ are of the form $\widehat H^*(G,\alpha)$ for some morphism $\alpha\colon A\to B$. We construct an extended Milnor sequence which computes the obstruction for homomorphisms $\widehat H^*(G,A)\to\widehat H^*(G,B)$ to be realizable.

Full text of the article:

Electronic version published on: 1 Aug 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition